Աստղաֆիզիկա =Астрофизика =Astrophysics

Some new nonlinear relations of the radiative transfer theory

Nikoghossian, A. G. (1995) Some new nonlinear relations of the radiative transfer theory. Աստղաֆիզիկա, 38 (4). pp. 577-586.

[img]
Preview
PDF
Download (1505Kb) | Preview
    Item Type: Article
    Additional Information: Некоторые новые нелинейные соотношения теории переноса излучения.
    Uncontrolled Keywords: Никогосян А. Г.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 19 Jul 2013 13:46
    Last Modified: 03 Sep 2013 14:10
    URI: http://astro.asj-oa.am/id/eprint/1421

    Actions (login required)

    View Item